# SDR AALA201708239022

- Difficulty date: August 21, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 52,663 hours, 23,009 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON THE AFT GALLEY PASSENGER CABIN FLOOR PANEL NEAR ROW 26.  REPLACED FLOOR PANEL 251RF IAW AMM 53-42-12.  AIRCRAFT WAS GROUNDED.
